Syndol Headache Relief Tablets 10’s

£5.99

pharmacy only sold x 1

In stock

SKU: 5000283657262 Categories: , ,

Description

Syndol headache relief
For the short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers. This medicine is for the relief of migraine, headache, rheumatic pain, period pain, toothache and neuralgia.
How to Use
Please read the enclosed leaflet carefully before you take this product.
How to take
• Swallow with water.
• Adults, the elderly and children over 12 years: Two tablets every 4 hours as required. Do not take more than 8 tablets in any 24 hours. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
• Do not give to children under 12 years.
This medicine can make you feel sleepy. Do not drive while taking this medicine until you know how it makes you feel. See the leaflet inside for more information.
Hazards and Cautions
CONTAINS PARACETAMOL
• Do not take anything else containing paracetamol while taking this medicine.
• Talk to a doctor at once if you take too much of this medicine, even if you feel well.
• If you need to take this medicine continuously for more than three days you should see your doctor or pharmacist.
• This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.
• Do not use tablets after the date shown on the pack.
Storage
Do not store above 25ºC. Store in the original pack.
Keep out of the sight and reach of children.
Age Restriction
You must be at least 16 years old to purchase this product.
Precautions
This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
Keep all medicines out of the reach of children.
Suitable For
Adults, the elderly and children over 12 years.
Ingredients
Each tablet contains: paracetamol 500 mg, caffeine
30 mg and codeine phosphate 8 mg.

Customer declaration:
I agree to use the product strictly as it has been directed, and if symptoms persist, or if i suffer any adverse effects, i will contact my doctor or pharmacist. This is a pharmacy medicine. By ordering this product i acknowledge that i have read the information and understood the content regarding this product.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Ask a question